Md. Nur Alam,



The UT method,MM,the modified Zakharov-Kuznetsov equation,EE,WSs,


The existing article examines the mathematical model (MM) representing electrical engineering (EE). We implement the unified technique (UT) to discover new wave solutions (WS) and to erect numerous kinds of solitary wave phenomena (SWP) for the studied model (SM). The SM is one of the models that have vital applications in the area of EE. The taken features provide a firm mathematical framework and may be necessary to the WSs. As an outcome, we get new kinds of WSs from. With 3-d, density, contour, and 2-d for different values of time parameters, mathematical effects explicitly manifest the suggested algorithm's full reliability and large display. We implement a few figures in 3-d, density, contour, and 2-d for diverse values of time parameters to express that these answers have the properties of soliton waves.


I. Abdul Majeed, Muhammad Naveed Rafiq, Mohsin Kamran, Muhammad Abbas and Mustafa Inc, Analytical solutions of the fifth-order time fractional nonlinear evolution equations by the unified method, Modern Physics Letters BVol. 36, No. 02, 2150546 (2022)
II. A. Akgül, D. Baleanu, M. Inc, F. Tchier, On the solutions of electrohydrodynamic flow with fractional differential equations by reproducing kernel method, Open Physics, 14 (1) (2016), pp. 685-689.
III. A.B.T. Motcheyo, C. Tchawoua and J.D.T. Tchameu, Supra transmission induced by waves collisions in a discrete electrical lattice, Phys. Rev. E, 88 (4), 040901 (2013).
IV. A. Das, Explicit weierstrass traveling wave solutions and bifurcation analysis for dissipative Zakharov-Kuznetsov modified equal width equation, Comput. Appl. Math., 37(3), 3208-3225 (2018).
V. A. Korkmaz, O.E. Hepson, K. Hosseini, H. Rezazadeh, M. Eslami, Sine-Gordon expansion method for exact solutions to conformable time fractional equations in RLW-class, J. King Saud University-Science, 32 (1) (2020), pp. 567-574
VI. A.S. Fokas and I.M. Gelfand, A Unified Method for Solving Linear and Nonlinear Evolution Equations and an Application to Integrable Surfaces. In: Gelfand, I.M., Lepowsky, J., Smirnov, M.M. (eds) The Gelfand Mathematical Seminars, 1993–1995. (1996). Birkhäuser Boston.
VII. B. Augner, Well-posedness and stability of infinite dimensional linear port-Hamiltonian systems with nonlinear boundary feedback, SIAM J. Control Optim., 57 (3), 1818-1844, (2019).
VIII. B.S. Bardin and E.A. Chekina, On the constructive algorithm for stability analysis of an equilibrium point of aperiodic hamiltonian system with two degrees of freedom in the case of combinational resonance, Regul. Chaotic Dynam., 24 (2), 127-144 (2019).
IX. Deiakeh RA, Ali M, Alilquran M, Sulaiman TA, Momani S, Smadi MA. On finding closed-form solutions to some nonlinear fractional systems via the combination of multi-Laplace transform and the Adomian decomposition method. Romanian Reports in Physics. 2022; 74(2): 111.
X. F. F. Linares and G. Ponce, On special regularity properties of solutions of the Zakharov-Kuznetsov equation, Commun. Pure Appl. Anal., 17 (4), 1561-1572 (2018).
XI. F. Usta, Numerical analysis of fractional Volterra integral equations via Bernstein approximation method, J. Compu. Appl. Maths., 384 (2021), Article 113198, (2021).
XII. G.R. Deffo, S.B. Yamgoue and F.B. Pelap, Modulational instability and peak solitary wave in a discrete nonlinear electrical transmission line described by the modified extended nonlinear Schrodinger equation, Eur. Phys. J.B, 91 (10), 242 (2018).
XIII. G. R. Duan, Analysis and design of descriptor linear systems. Springer, (2010).
XIV. H. Ahmad, Md. Nur Alam, Md. Abdur Rahman, Maged F Alotaibid and M. Omri, The unified technique for the nonlinear time-fractional model with the beta-derivative, Results in Physics, 29 (2021), 104785; DOI:
XV. Joseph SP. New traveling wave exact solutions to the coupled Klein–Gordon system of equations, Partial Differential Equations in Applied Mathematics. 2022; 5: 100208.
XVI. K.S. Nisar, O.A. Ilhan, S.T. Abdulazeez, J. Manafian, S.A. Mohammed, M.S. Osman, Novel multiple soliton solutions for some nonlinear PDEs via multiple Exp-function method Results Phys., 21 (2021), p. 103769
XVII. Ma WX, Soliton solutions by means of Hirota bilinear forms. Partial Differential Equations in Applied Mathematics. 2022; 5: 100220.
XVIII. M. Eslami and H. Rezazadeh, The first integral method for Wu–Zhang system with conformable time-fractional derivative, Calcolo, 53 (2016), pp. 475-485, (2016).
XIX. M. N. Alam, A. R. Seadawy and D. Baleanu, Closed-form solutions to the solitary wave equation in an unmagnatized dusty plasma, Alexandria Engineering Journal, 59(3): 1505-1514, (2020).
XX. M. N. Alam, A. R. Seadawy and D. Baleanu, Closed-form wave structures of the space-timefractional Hirota–Satsuma coupled KdVequation with nonlinear physical phenomena, Open Physics, 18(1): 555-565, (2020).

XXI. M. N. Alam and C. Tunc, The new solitary wave structures for the (2 + 1)-dimensional time-fractional Schrodinger equation and the space-time nonlinear conformable fractional Bogoyavlenskii equations, Alexandria Engineering Journal, 59(4): 2221-2232, (2020).
XXII. M.N. Alam, O.A. Ilhan, J. Manafian, M.I. Asjad, H. Rezazadeh and H.M. Baskonus, New results of some conformable models arising in dynamical systems, Advances in Mathematical Physics, Volume 2022 (2022), Article ID 7753879 DOI:
XXIII. M. N. Alam, S. Aktar and C. Tunc, New solitary wave structures to time fractional biological population model, Journal of Mathematical Analysis-JMA, 11(3): 59-70, (2020).
XXIV. M. N. Alam and X. Li, New soliton solutions to the nonlinear complex fractional Schrödinger equation and the conformable time-fractional Klein–Gordon equation with quadratic and cubic nonlinearity, Physica Scripta, 95: 045224, (2020).
XXV. M.N. Alam, O.A. İlhan, M.S. Uddin and M.A. Rahim, Regarding on the results for the fractional Clannish Random Walker’s Parabolic equation and the nonlinear fractional Cahn-Allen equation, Advances in Mathematical Physics, 2022, Article ID 5635514, (2022).
XXVI. N. Raza, M.H. Rafiq, M. Kaplan, S. Kumar and Y.M. Chu, The unified method for abundant soliton solutions of local time fractional nonlinear evolution equations, Results in Physics, 22, 103979, (2021).
XXVII. N. Raza and M.H. Rafiq, Abundant fractional solitons to the coupled nonlinear Schrödinger equations arising in shallow water waves, Internat J Modern Phys B, 34 (18) (2020), Article 2050162, (2020).
XXVIII. R. Saleh, S.M. Mabrouk and A.M. Wazwaz, Lie symmetry analysis of a stochastic gene evolution in double-chain deoxyribonucleic acid system. Waves in Random and Complex Media, (2021).
XXIX. Shakeel M, Attaullah, Shah NA, Chung JD. Application of modified exp-function method for strain wave equation for finding analytical solutions. Ain Shams Engineering Journal. 2022; 2022: 101883. DOI:
XXX. Shakeel M, Attaullah, El-Zahar ER, Shah NA, Chung JD. Generalized exp-function method to find closed form solutions of nonlinear dispersive modified Benjamin-Bona-Mahony equation defined by seismic sea waves. Mathematics. 2022; 10(7): article no. 1026. 10071026.
XXXI. S. Duran S, Travelling wave solutions and simulation of the Lonngren wave equation for tunnel diode. Optical and Quantum Electronics, 53, Article number: 458, (2021).
XXXII. S. Duran S, Breaking theory of solitary waves for the Riemann wave equation in fluid dynamics. International Journal of Modern Physics B, 35(9): 2150130. (2021).
XXXIII. Shakeel M, Attaullah, El-Zahar ER, Shah NA, Chung JD. Generalized exp-function method to find closed form solutions of nonlinear dispersive modified Benjamin-Bona-Mahony equation defined by seismic sea waves. Mathematics. 2022; 10(7): article no. 1026. 10071026.
XXXIV. Thottoli SR, Tamsir M, Dhiman N, Souadi G. Computational modeling of the Balitsky–Kovchegov equation and its numerical solution using hybrid B-spline collocation technique. Partial Differential Equations in Applied Mathematics. 2022; 5: 100348.
XXXV. Tripathy A, Sahoo S. The new optical behaviour of the LPD model with Kerr law and parabolic law of nonlinearity. Partial Differential Equations in Applied Mathematics.2022; 5: 100334.
XXXVI. T.T. Guy and J.R. Bogning, Construction of Breather soliton solutions of a modeled equation in a discrete nonlinear electrical line and the survey of modulationnal in stability, J. Phys. Commun., 2 (11), 115007 (2018).
XXXVII. Yiren Chen1 and Shaoyong Li, New Traveling Wave Solutions and Interesting Bifurcation Phenomena of Generalized KdV-mKdV-Like Equation, Advances in Mathematical PhysicsVolume 2021 |Article ID 4213939 |
XXXVIII. Younas U, Sulaiman TA, Ren J. Diversity of optical soliton structures in the spinor Bose-Einstein condensate modeled by three-component Gross–Pitaevskii system. International Journal of Modern Physics B. 2022; 2022: 2350004.
XXXIX. Younas U, Sulaiman TA, Ren J. On the optical soliton structures in the magneto electro elastic circular rod modeled by nonlinear dynamical longitudinal wave equation. Optical and Quantum Electronics. 2022; 54: 688.
XL. Yusuf A, Sulaiman TA, Alshomrani AS, D. Baleanu D. Optical solitons with nonlinear dispersion in parabolic law medium and threecomponent coupled nonlinear Schrödinger equation. Optical and Quantum Electronics. 2022; 54 (6): 1-13.
XLI. X. Zhou, W. Shan, Z. Niu, P. Xiao and Y. Wang, Lie symmetry analysis and some exact solutions formodified Zakharov-Kuznetsov equation, Mod. Phys. Lett. B, 32(31), 1850383 (2018).
XLII. Z. Rached, On exact solutions of Chafee–Infante differential equation using enhanced modified simple equation method, J. Interdiscip. Math., 22 (6) (2019), pp. 969-974, (2019).

View Download